Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

That quasinilpotent operators are norm-limits of nilpotent operators revisited


Authors: C. Apostol, C. Foiaş and C. Pearcy
Journal: Proc. Amer. Math. Soc. 73 (1979), 61-64
MSC: Primary 47A65
DOI: https://doi.org/10.1090/S0002-9939-1979-0512059-0
MathSciNet review: 512059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new short proof is given that every quasinilpotent operator on a separable, infinite dimensional, complex Hilbert space is a norm-limit of nilpotent operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65

Retrieve articles in all journals with MSC: 47A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0512059-0
Keywords: Quasinilpotent operator, norm-limit
Article copyright: © Copyright 1979 American Mathematical Society